# SDR 9626019905

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Condition: Misinstalled
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  RECYCLED GEAR AND LIGHT STAYED ON.  MAINTENANCE FOUND BOLT HEAD ON ROLLER AND LINK ASSEMBLY HITTING ON FORWARD EDGE OF RIGHT WHEEL WELL APPROXIMATELY 1.5 INCHES ABOVE DOOR SWITCH.  REMOVED WASHER FROM UNDER BOLT HEAD AND CHECKED ADJUSTMENTS, OPERATIONAL CHECK NORMAL.
